# SDR DXTA200500842

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 2,418 hours, 1,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Lg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HAD NOSE DOWN LIGHT NO GEAR UNSAFE LIGHT. THEN WENT OUT. DIVERT TO LAX.  POSITIONED AIRCRAFT INTO HANGAR AND JACKED.  HOOKED UP HYDRAULIC MULE AND SWING GEAR SEVERAL TIMES.  NO FAULTS NOTED.  OPERATIONAL CHECK OF GEAR INDICATIONS SATISFACTORY.  DOWNJACKED AIRCRAFT AND DISCONNECTED HYDRAULIC MULE.  A SYSTEM HYDRAULIC RESERVOIR SERVICED TO FULL.  ALL WORK IAW CH 32-30-00 OF THE CE750 MM.
